thinning hair baldness
itsmetoo is correct. In the meantime, maybe you could find a stylist who has experience in hiding the hair loss? I could only imagine how it must feel to lose hair due to medication. I've seen women with very stylish hair wraps and use unique knots and ties with silk scarves. I'm not familiar with this medication, but is there a possibility you may be able to use a different one without this disheartening side effect? Good luck to you and remember... be creative and don't let it bring you down!
- Provera Information for Consumers
- Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2010 • 2 answers
Posted 24 Jan 2011 • 4 answers
Posted 25 Apr 2011 • 1 answer
Posted 23 May 2011 • 2 answers
Posted 8 Jul 2013 • 9 answers